# SDR UPS01237262

- Difficulty date: November 6, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 49,127 hours, 36,220 cycles
- System (JASC): 5755 · Spoilers
- Part: Rod
- Part number: 69705341
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PRD INBOARD SPOILER CASTING SUPPORT ROD BROKEN LT WING.  INBOARD SPOILER LT WING CASTING SUPPORT ROD REPLACED.
